# SDR AU001029

- Difficulty date: October 23, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Faulty
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 GENERATOR WENT OFF LINE. GENERATOR CONTROL UNIT AND LINE CONTACTOR CHANGED AND WIRING INSPECTED WITH NIL FAULTS FOUND. INVESTIGATION CONTINUING.
